Alert archive / Louisiana / Tornado Warnings in 2015

Tornado Warning 50, NWS Shreveport, LA

May 25, 2015Bossier Parish, Caddo Parish, De Soto Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at May 25, 2015, 8:10 PM CDT for Bossier Parish, Caddo Parish, De Soto Parish, Louisiana. It was in force for 44 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 8:10 PM CDT (01:10 UTC)
Expired
May 25, 2015, 8:54 PM CDT
In force
44 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA

The radar

The Shreveport radar (KSHV), 15 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 8:12 PM CDTTSTM WND DMG6 Nnw Stonewall, LATREE FELL ON A HOUSE ON BOXWOOD DRIVE
May 25, 8:12 PM CDTTSTM WND DMG6 S Shreveport, LATREE DOWN ACROSS THE ROAD.
May 25, 8:12 PM CDTTSTM WND DMG6 S Shreveport, LATREE ON A HOUSE.
May 25, 8:12 PM CDTTSTM WND DMG6 S Shreveport, LATREES DOWN BLOCKING THE ROAD.
May 25, 8:12 PM CDTTSTM WND DMG6 S Shreveport, LAHALF OF ROOF BLOWN OFF.
May 25, 8:12 PM CDTTSTM WND GST 755 Sse Shreveport, LA
May 25, 8:16 PM CDTTSTM WND GST 657 Sse Shreveport, LA
May 25, 8:26 PM CDTTSTM WND DMG11 Ssw Haughton, LATREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 5:51 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 1.2 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2131 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
1.6
Supercell composite
16.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WFUS54 KSHV 260110
TORSHV
LAC015-017-031-260215-
/O.NEW.KSHV.TO.W.0050.150526T0110Z-150526T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
810 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
  SOUTHEASTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
  NORTHERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 915 PM CDT
    
* AT 809 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED OVER SOUTH SHREVEPORT...MOVING EAST AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN BOSSIER...SOUTHEASTERN CADDO AND NORTHERN DE SOTO
  PARISHES...INCLUDING THE FOLLOWING LOCATIONS...TAYLORTOWN...
  SLIGO...FORBING...ELM GROVE...ROBSON AND KEITHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3232 9388 3242 9391 3253 9355 3245 9347
      3234 9348
TIME...MOT...LOC 0109Z 259DEG 30KT 3239 9384 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

06
1 follow-up statement
653 
WWUS54 KSHV 260154
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
854 PM CDT MON MAY 25 2015

LAC015-017-031-260204-
/O.CAN.KSHV.TO.W.0050.000000T0000Z-150526T0215Z/
BOSSIER LA-CADDO LA-DE SOTO LA-
854 PM CDT MON MAY 25 2015

...THE TORNADO WARNING FOR SOUTHEASTERN BOSSIER...SOUTHEASTERN CADDO
AND NORTHERN DE SOTO PARISHES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN
LOUISIANA.

LAT...LON 3232 9388 3242 9391 3253 9355 3245 9347
      3234 9348
TIME...MOT...LOC 0154Z 259DEG 30KT 3246 9341 

$$

06

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 25, 4:40 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 25, 4:40 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
440 PM CDT MON MAY 25 2015

.DISCUSSION...
THIS AFTERNOON A CLOSED UPPER LEVEL LOW PRESSURE CENTER WAS OVER
THE EASTERN PAN HANDLE OF TEXAS AND SOUTHWEST OKLAHOMA WITH A
TRAILING TROUGH OF LOW PRESSURE DROPPING SOUTH INTO SOUTH TEXAS
SEVERAL SMALLER SCALE PERTUBATIONS WERE MOVING NORTHEAST IN THE
SOUTHWEST FLOW ALOF. THESE DISTURBANES ALONG WITH A DEEP AND RICH
SUPPLY OF UNSTABLE AIR FRESH OFF THE GULF OF MEXICO WILL
CONTRIBUTE TO THE CONTINUED DEVELOPMENT AND SPREADING OF SHOWERS
AND STRONG TO SEVERE THUNDERSTORMS ACROSS THE FOUR STATE REGION.
THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...HIGH
AND DAMAGING WINDS...LOCALLY HEAVY RAINFALL WITH FLASH FLOODING
POSSIBLE...DEADLY LIGHTNING...AND TORNADOES. MUCH OF THE AREA WEST
OF A TEXARKANA ARKANSAS TO SHREVEPORT LOUISIANA...AND NACOGDOCHES
TEXAS LINE WILL BE FAVORABLE FOR THE DEVELOPMENT OF WIDESPREAD
SEVERE THUNDERSTORMS...WITH AREAS TO THE EAST OF THIS LINE
GRADUALLY TAPERING OFF THROUGH TONIGHT. LATER INTO THE NIGHT THE
AREA OF SEVERE THUNDERSTORMS WILL BE SHIFTING TO THE EAST AS THE
UPPER LOW SHIFTS EAST AND THE UPPER TRAILING TROUGH OF LOW
PRESSURE SWINGS EAST AS WELL. SHOWERS AND THUNDERSTORMS WILL BE
TAPERING OFF WITH THE EXIT OF THE UPPER TROUGH...HOWEVER THE NEXT
IN A CONTINUED STREAM OF DISTURBANCES WILL PROVIDE CHANCES FOR
SHOERS AND THUNDERSTORMS JUST ABOUT THROUGH THE ENTIRE REMAINDER
OF THE FORECAST PERIOD THROUGH NEXT WEEK. A WEAKLY AMPLIFIED UPPER
RIDGE OF HIGH PRESSURE WILL SEE THESE DISTURBANCES MOVING THROUGH
KEEPING A WET PATTERN GOING. /06/

&&

.PREV DISCUSSION... /ISSUED 1217 PM CDT MON MAY 25 2015/

UPDATE...
TO LOWER THE CLOUD COVER FOR TODAY...RAISE THE FORECAST HIGHS
FOR TODAY...INCREASE THE WINDS.

DISCUSSION...
SATELLITE AND WATER VAPOR LOOP CONTINUED TO SHOW UPPER
DISTURBANCES MOVING AROUND THE BASE OF AN TROUGH OF LOW PRESSURE
OVER THE PAN HANDLE OF TEXAS ACROSS PARTS OF NORTH AND CENTRAL
TEXAS. THESE DISTURBANCES ALONG WITH AVAILABLE MOISTURE SPREADING
NORTH INTO THE SOUTHERN AND CENTRAL SECTIONS OF THE COUNTRY HAVE
BEEN PRODUCING SHOWES AND THUNDERSTORMS OVER OKLAHOMA...AND INTO
TEXAS. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
AND SPREAD EAST AND NORTHEAST AHEAD OF THE UPPER DISTURBANCES
AS THEY MOVE IN THE SOUTHWEST FLOW ALOFT. THE SUN WAS OUT ACROSS
MUCH OF THE FOUR STATE REGION THIS MORNING AND WILL HELP PROVIDE
UNSTABLE CONDITIONS FOR THE FORECAST AREA THAT WILL PROVIDE
FOR THE DEVELOPMENT OF SHOWERS AND STRONG TO POSSIBLY SEVERE
THUNDERSTORMS. ALONG WITH THE CHANCE OF SEVERE WEATHER WILL COME
LOCALLY HEAVY RAINFALL THAT WILL QUICKLY RESULT IN THE THREAT FOR
FLASH FLOODING. SOILS HAVE BEEN PRIMED WITH RECENT RAINS. FOR THE
REST OF TODAY AND OVERNIGHT INTO TUESDAY BE ALERT FOR HIGH WATER.
DO NOT CROSS FLOODED AREAS ESPECIALLY IF THE WATER IS MOVING
QUICKLY. THE FLASH FLOOD WATCH CONTINUES. /06/

PREV DISCUSSION... /ISSUED 1058 AM CDT MON MAY 25 2015/

AVIATION...

SCT TO NUMEROUS SHOWERS AND TSTMS TO DEVELOP LATE THIS AFTERNOON IN A
VERY UNSTABLE ATMOSPHERE. CURRENT MVFR CEILING TO MIX OUT AND
DISSIPATE BY EARLY AFTERNOON NEAR 18Z.

BY EARLY TUESDAY MORNING NEAR 08Z...EXPECT WIDESPREAD MVFR AND IFR
CEILINGS TO REDEVELOP IN MOIST UNSTABLE ATMOSPHERE. /VIII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  85  70  87 /  90  60  30  40
MLU  70  82  70  87 /  90  70  30  40
DEQ  66  81  68  84 /  90  50  40  40
TXK  68  84  69  86 /  90  50  30  40
ELD  70  83  70  86 /  90  70  30  40
TYR  68  84  71  86 /  90  40  30  30
GGG  69  85  70  87 /  90  40  30  30
LFK  70  86  71  88 /  90  40  30  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARZ050-051-059>061-
     070>073.

LA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR LAZ001>006-010>014-
     017>022.

OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

06
Hazardous weather outlook, May 25, 6:13 AM CDT, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
613 AM CDT MON MAY 25 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-251700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
613 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE THIS
AFTERNOON OVER THE REGION...AHEAD OF STRONG UPPER LEVEL
DISTURBANCE THAT WILL APPROACH THE AREA FROM THE WEST. HOWEVER...A
COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP LATER
THIS MORNING OVER WESTCENTRAL TEXAS...WHICH WILL SHIFT EAST ACROSS
NORTH AND NORTHEAST TEXAS INTO SOUTHEAST OKLAHOMA THIS
AFTERNOON...AND ACROSS THE REMAINDER OF THE REGION TONIGHT.
DAYTIME HEATING WILL CONTRIBUTE TO MODERATE INSTABILITY DEVELOPING
AHEAD OF THIS COMPLEX THIS AFTERNOON...WITH THESE STORMS EXPECTED
TO BECOME SEVERE. DAMAGING WINDS AND ISOLATED TORNADOES WILL BE
POSSIBLE...BUT LOCALLY HEAVY RAINFALL WILL ALSO OCCUR IN THE
STRONGER STORMS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE
INCHES...WITH ISOLATED HIGHER AMOUNTS...WILL BE POSSIBLE ATOP
ALREADY SATURATED GROUNDS. THIS WILL CONTRIBUTE TO INCREASED
RUNOFF AND THE POTENTIAL FOR FLASH FLOODING. THESE SHOWERS AND
THUNDERSTORMS SHOULD DIMINISH FROM WEST TO EAST TONIGHT...ALTHOUGH
THE HEAVY RAIN AND FLASH FLOOD THREAT WILL PERSIST OVER
NORTHCENTRAL LOUISIANA THROUGH DAYBREAK TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS
NORTHCENTRAL LOUISIANA AND POSSIBLY SOUTHCENTRAL ARKANSAS TUESDAY
MORNING...BUT SHOULD DIMINISH DURING THE AFTERNOON. BRIEF HEAVY
RAINFALL WILL BE POSSIBLE ALTHOUGH THIS THREAT SHOULD DIMINISH AS
THESE STORMS EXIT THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS
WILL REMAIN POSSIBLE AREAWIDE WEDNESDAY AND THURSDAY...AND
POSSIBLY INCREASE IN COVERAGE FRIDAY THROUGH THE WEEKEND AS A SLOW
MOVING UPPER LEVEL DISTURBANCE SINKS SOUTH INTO THE SOUTHERN
PLAINS.

.SPOTTER INFORMATION STATEMENT...

AVTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT
FOR SEVERE WEATHER...HEAVY RAINFALL...AND FLASH FLOOD REPORTS.

15

In the hours before

Local storm report, May 25, 7:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
716 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     GRAYSON                 32.05N 92.11W
05/25/2015                   CALDWELL           LA   911 CALL CENTER

            TREES AND POWER LINES DOWN

&&

AS
Local storm report, May 25, 7:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     STRONG                  33.11N 92.36W
05/25/2015                   UNION              AR   911 CALL CENTER

            TREE DOWN ON COMMUNITY CENTER. TREES AND
            POWER LINES DOWN BLOCKING ROADS AND
            HIGHWAYS.

&&

AS
Local storm report, May 25, 7:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
739 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     KILGORE                 32.39N 94.87W
05/25/2015                   GREGG              TX   LAW ENFORCEMENT

            POWER OUTAGES ALONG HIGHWAY 259.

&&

NWS SHREVEPORT LA
IRIS SYSTEM
Local storm report, May 25, 7:40 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
740 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     FLASH FLOOD      KILGORE                 32.39N 94.87W
05/25/2015                   GREGG              TX   LAW ENFORCEMENT

            SEVERAL ROADS ARE FLOODED IN AND AROUND
            KILGORE.

&&

NWS SHREVEPORT LA
IRIS SYSTEM
Local storm report, May 25, 7:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
752 PM CDT MON MAY 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     FLASH FLOOD      MARSHALL                32.54N 94.35W
05/25/2015                   HARRISON           TX   LAW ENFORCEMENT

            STANDING WATER UNDER THE NORTH FRANKLIN
            BRIDGE.

&&

NWS SHREVEPORT LA
IRIS SYSTEM
Special weather statement, May 25, 8:08 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 PM CDT MON MAY 25 2015

LAZ005-006-012-013-260200-
UNION LA-LINCOLN LA-BIENVILLE LA-JACKSON LA-
808 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BIENVILLE...
NORTHWESTERN JACKSON AND LINCOLN PARISHES UNTIL 900 PM CDT...

AT 808 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF JONESBORO...MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUSTON...GRAMBLING...DUBACH...SIMSBORO...HODGE...NORTH HODGE...
VIENNA...EAST HODGE...QUITMAN...UNIONVILLE...CORINTH AND MOUNT ZION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN
LOUISIANA.

LAT...LON 3226 9265 3228 9286 3271 9283 3276 9283
      3276 9273 3278 9272 3276 9251
TIME...MOT...LOC 0108Z 188DEG 27KT 3235 9275

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:04 PM CDTSevere Thunderstorm WarningSHVBienville, Natchitoches, Winn56 min
May 25, 7:07 PM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Winn38 min
May 25, 7:27 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Sabine63 min
May 25, 7:36 PM CDTTornado WarningSHVCaddo, De Soto39 min
May 25, 8:08 PM CDTSpecial Weather StatementSHVLincoln52 min
May 25, 8:14 PM CDTFlash Flood WarningSHVBossier, Caddo, De Soto4 hr
May 25, 8:26 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Natchitoches and 2 more64 min
May 25, 8:33 PM CDTTornado WarningSHVBienville, Bossier, Caddo, Webster42 min
May 25, 9:05 PM CDTTornado WarningSHVNatchitoches, Red River, Winn40 min
May 25, 9:22 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Claiborne, Jackson, Lincoln, Natchitoches and 4 more53 min
May 25, 10:05 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Ouachita, Union, Winn40 min
May 25, 10:44 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Ouachita, Union, Winn31 min
May 26, 6:13 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine47 min

Nearby

Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.